MathSciNet Relay Station
MathSciNet bibliographic data
MR2763766 30G35 (30B10 30C10)
Colombo, Fabrizio; Sabadini, Irene; Struppa, Daniele C. The Runge theorem for slice hyperholomorphic functions. Proc. Amer. Math. Soc. 139 (2011), no. 5, 1787–1803.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement